| Model Number |
VICMO 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicmo 12.6 implantable collamer lens of -16.00 diopter was implanted into the patient's eye and removed because it was ripped.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.